# SDR IPXA2021013065070

- Difficulty date: January 7, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: B53774141208
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C MAIN CABIN FLOOR SUPPORT STRUCTURE HAS INTERGRANULAR CORROSION AT FR28 LT OB UNDER FLOOR 231WG AND 231BH.  REMOVED FABRICATED AND REPLACED IAW DWG B53774141 B53774150 SRM 51-40-21.
